# SDR REXA2025082600838

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 25,350 hours, 21,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH THE SWITCH IN THE OFF POSITION  R/R EMERGENCY LIGHT SWITCH IAW CRJ900 ESPM 20-45-51. FAILED OPS CHECK OF EMERGENCY LIGHT SWITCH. R/R EMERGENCY LIGHTS POWER SENSE RELAY IAW CRJ900 ANN 33-51-19 FAILED OPS CHECK. R/R EMERGENCY BATT ASSYS AT POSITIONS PS36, PS37, PS38, AND PS43. PER JOBCARD 33-900-701. REQUIRES OPS CHECK AT THIS TIEM. PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00 OPS TEST FAIL, LIGHTS STILL ON. R/R #1 BATTERY CHARGER ASSY & BATTERY IAW AMM 33-51-17, OIPS TEST GOOD. EMERGENCY LIGHT TURN OFF AND ON WITH SWITCH.
